# SDR SWAA2018113027251

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 47,908 hours, 28,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200048901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT INOP.  R&R LIGHT PER AMM.
